×

zbMATH — the first resource for mathematics

Equilibrium in abstract economies without ordered preferences. (English) Zbl 0312.90062

MSC:
91A10 Noncooperative games
91A35 Decision theory for games
91B60 Trade models
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arrow, K.; Debreu, G., Existence of equilibrium for a competitive economy, Econometrica, 22, (1954) · Zbl 0055.38007
[2] Debreu, G., A social equilibrium existence theorem, Proceedings of the national Academy of sciences of the U.S.A., 38, (1952) · Zbl 0047.38804
[3] Gale, D.; Mas-Colell, A., An equilibrium existence theorem for a general model without ordered preferences, Journal of mathematical economics, 2, 9-15, (1975) · Zbl 0324.90010
[4] Mas-Colell, A., An equilibrium existence theorem without complete or transitive preferences, Journal of mathematical economics, 1, 237-246, (1974) · Zbl 0348.90033
[5] Nash, J.F., Equilibrium states in N-person games, Proceedings of the national Academy of sciences of the U.S.A., 36, (1950) · Zbl 0036.01104
[6] Nikaido, H., Convex structures and economic theory, (1968), Academic Press New York · Zbl 0172.44502
[7] Schmeidler, D., Competitive equilibria in markets with a continuum of traders and incomplete preferences, Econometrica, 37, (1969) · Zbl 0184.45201
[8] Shafer, W., The nontransitive consumer, Econometrica, 42, (1974) · Zbl 0291.90007
[9] Sonnenschein, H., Demand theory without transitive preferences, with applications to the theory of competitive equilibrium, () · Zbl 0277.90012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.